# SDR C77A20130627002

- Difficulty date: June 25, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 15,682 hours, 8,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 17085492403
- Condition: Corroded
- Location: Aft Cargo Door
- Part time: 15,682 hours, 8,927 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT FWD SEAL DEPRESSOR CORRODED.  STR 26R-27R.  R & R FWD SEAL DEPRESSOR IAW SRM 51-41-01 AND 51-43-01.
